Type of Spiritual Experience
A description of the experience
eHealthme case histories
LA (5 years ago):
I took Avalox last night as prescribed by my doctor for sinus infection and bronchitis, I woke up two hours after taking it with my skin feeling hot especially in the face, as I tried to get out of bed I began feeling shaky and dizzy, as I stumbled down the hall to get to the bathroom I bagan to hallucinate, it was very scary. My hear was racing and strangly I felt like I have a really bad case of heartburn paired with the overwhelming urge to throw up. I have NEVER had a reaction to ANY medication, and am a 31yo female. This stuff scared me to death as I literally had a panic attack last night. After sleeping almost all day today I am starting to feel somewhat like myself again...
April (4 years ago):
Took 2 doses of avelox. I experienced anxiety, heart palpitations, heavy feeling in chest, hallucinations visual and auditory, insomnia, walking the floor, no concentration, feeling of crying and depression, will NEVER take this again and I think its a disgrace this medicine is still on the market.